Authors: Atanacković, Teodor
Janev, Marko 
Pilipović, Stevan
Zorica, Dušan 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: An expansion formula for fractional derivatives of variable order
Journal: Central European Journal of Physics
Volume: 11
Issue: 10
First page: 1350
Last page: 1360
Issue Date: 28-May-2013
Rank: M22
ISSN: 1895-1082
DOI: 10.2478/s11534-013-0243-z
Abstract: 
In this work we extend our previous results and derive an expansion formula for fractional derivatives of variable order. The formula is used to determine fractional derivatives of variable order of two elementary functions. Also we propose a constitutive equation describing a solidifying material and determine the corresponding stress relaxation function.
Keywords: expansion formula | Fractional derivative of variable order
Publisher: De Gruyter
Project: Viscoelasticity of fractional type and shape optimization in a theory of rods 

Show full item record

SCOPUSTM   
Citations

16
checked on Apr 8, 2022

Page view(s)

36
checked on Apr 8, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.